T Nation

Headaches from T3?

Hi everyone!

I’ve just started taking T3 according to Bill Roberts’ protocol (25mcg per day for 8 weeks). I’m 18 days in, and a few days ago I’ve started getting headaches in the morning (which pass after about a half-hour), but today it’s really bad, have been feeling it for the last 5 hours, even though I took an aspirin.

So, is it possible the headaches are from the T3? Also, I haven’t been experiencing any other symptoms.

Thanks!

[quote]ssantic wrote:
Hi everyone!

I’ve just started taking T3 according to Bill Roberts’ protocol (25mcg per day for 8 weeks). I’m 18 days in, and a few days ago I’ve started getting headaches in the morning (which pass after about a half-hour), but today it’s really bad, have been feeling it for the last 5 hours, even though I took an aspirin.

So, is it possible the headaches are from the T3? Also, I haven’t been experiencing any other symptoms.

Thanks![/quote]
T-3 gives me a headache when I take too much.